Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 29, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Jun 4, 2021, 2:44 AM CDT for Goliad County, Victoria County, Texas. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2021, 2:44 AM CDT (07:44 UTC)
- Expired
- Jun 4, 2021, 10:47 AM CDT
- In force
- 8 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Goliad County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 119 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coleto Creek at Arnold Road Crossing (SCDT2). The gauge peaked at 15.75 ft at Jun 4, 2021, 2:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08176900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
063 WGUS44 KCRP 040744 FLWCRP BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Corpus Christi TX 244 AM CDT Fri Jun 4 2021 ...The National Weather Service in Corpus Christi TX has issued a Flood Warning for the following river in Texas... Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria Counties. For the Coleto Creek...including Arnold Road Crossing...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Additional information is available at www.weather.gov/crp. && TXC175-469-042245- /O.NEW.KCRP.FL.W.0029.210604T0744Z-210605T0624Z/ /SCDT2.1.ER.210604T0414Z.210604T1000Z.210604T1424Z.NO/ 244 AM CDT Fri Jun 4 2021 The National Weather Service in Corpus Christi has issued a * Flood Warning for the Coleto Creek At Arnold Road Crossing. * From early this morning to just after midnight tonight. * At 1:45 AM CDT Friday the stage was 15.7 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage late this morning and continue falling to 6.0 feet early Wednesday morning. * Impact...At 16.0 feet, Moderate lowland flooding. Flooding of secondary roads and low bridges && Below are the latest river stages and stage forecasts: Fld Observed Forecasts (1 am) Location Stg Stg Day/Time Sat Sun Mon Tue Wed Coleto Creek Arnold Road Cross 15.0 15.7 Fri 1 am 13.3 9.4 6.9 6.2 6.0 && LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722 $$ MCZ
1 follow-up statement
425 WGUS84 KCRP 041547 FLSCRP Flood Statement National Weather Service Corpus Christi TX 1047 AM CDT Fri Jun 4 2021 ...The Flood Warning is cancelled for the following rivers in Texas... Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria Counties. TXC175-469-041700- /O.CAN.KCRP.FL.W.0029.000000T0000Z-210604T1547Z/ /SCDT2.1.ER.210604T0414Z.210604T0715Z.210604T1115Z.NO/ 1047 AM CDT Fri Jun 4 2021 ...The Flood Warning for the Coleto Creek At Arnold Road Crossing has been cancelled... The Flood Warning is cancelled for the Coleto Creek At Arnold Road Crossing. * At 9:45 AM CDT Friday the stage was 14.6 feet. * Flood stage is 15.0 feet. * Forecast...The creek crested earlier this morning and has already fallen below the flood stage of 15 feet. The creek is expected to continue to fall to below the caution stage of 14 feet this evening. && Below are the latest river stages and stage forecasts: Fld Observed Forecasts (1 pm) Location Stg Stg Day/Time Sat Sun Mon Tue Wed Coleto Creek Arnold Road Cross 15.0 14.6 Fri 9 am 11.4 8.3 6.7 6.2 6.0 && LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722 $$ CB
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jun 4, 1:04 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 4, 1:04 AM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
104 AM CDT Fri Jun 4 2021
.AVIATION...
Conditions have been bouncing in the wake of the boundary this
evening, with patchy light rain impacting mainly the eastern
terminals. Current MVFR conditions are likely to drop to IFR/LIFR
levels by early Friday morning, before bouncing back again to MVFR
in the late morning to early afternoon hours. Convection across
the east should remain confined to the coastal waters, but across
the western Brush Country thunderstorm activity continues over
the Sierra Madre. Some of these storms may impact LRD/COT sites
through early Friday morning, before the activity diminishes in
coverage out west and redevelops across the east in the afternoon
hours. However, not anticipating as much coverage has we had
earlier this evening, with the activity now expected to be more
isolated to scattered on Friday. VFR conditions may develop in the
afternoon, but MVFR conditions will be possible in or around any
thunderstorm that occurs. Have opted for adding VCTS in the
afternoon and continue it through Friday evening across all
terminals, but uncertainty in terms of location and timing remains
high, therefore could anticipate changes/adjustments in later
aviation packages to better address the situation. Light and
variable winds will continue through the period.
&&
.PREV DISCUSSION... /Issued 1009 PM CDT Thu Jun 3 2021/
DISCUSSION...Air mass has stabilized over the region behind the
convection that has moved offshore with temperatures in the upper
60s to lower 70s. SPC mesoanalysis shows MLCAPE values from
1000-1500 j/kg over the offshore waters. The outflow boundary just
past the near shore waters may drift back toward the coast during
the overnight hours. Deep moisture will still be in place over
the coastal plains. The 50H low will remain over the Edwards
Plateau while the 85H low will be to the southeast over the Rio
Grande Plains. Models show low level convergence will increase
along the coast overnight with additional upper level support from
an upper level jet streak moving northeast into the region. Latest
Hi-res models are not optimistic with regards to redevelopment
over the coastal plains overnight, but the environment will be
favorable for storms to reform later tonight. Kept the Flash Flood
Watch going for the coastal plains, but cancelled the watch for
the western 4 counties. Showers may redevelop overnight, but the
threat for heavy rainfall will be to the east.
PREV DISCUSSION... /Issued 654 PM CDT Thu Jun 3 2021/
AVIATION...00Z TAFs
Outflow boundary from thunderstorms has made it to the coast with
the stronger storms from Port Aransas to Port O'Connor moving to
the northeast. Showers will affect the coastal sites through 03Z
with thunderstorms possible until 02Z. MVFR ceilings/vsbys will
occur for the coastal plains with periodic IFR ceilings/vsbys with
the stronger storms along the coast. A brief improvement will
occur late this evening with vsbys while MVFR ceilings persist.
The outflow boundary is expected to stall over the near shore
waters early this evening and drift back toward the coast by
the overnight period. Expect additional showers and storms will
form near the coast and affect the coastal plains from the
early overnight period through Friday morning, especially over
the Victoria Crossroads. MVFR ceilings/vsbys will be prevalent
with IFR ceilings/vsbys expected with the stronger storms.
Convection may linger into the afternoon hours but confidence
is low at this time. For the Brush Country, post outflow boundary
low clouds will affect the LRD area early this evening with IFR
ceilings. Expect the ceilings will lift to MVFR late this evening.
Scattered showers will move into the region during the overnight
period, but the threat for heavier rainfall and thunderstorms may
be east of this area. MVFR ceilings are expected to persist over
the Brush Country during the overnight into Friday.
PREV DISCUSSION... /Issued 446 PM CDT Thu Jun 3 2021/
SHORT TERM (Tonight through Friday Night)...
The ECMWF/NAM deterministic runs predict increasing upper forcing
during the period associated with the approaching upper
trough/low. NAM predicts PWAT values well above normal during the
period. The GFS, and to a lesser extent the RAP, maintains a weak
quasi-stationary boundary across the CWA overnight, while the NAM
keeps it farther south. Expect scattered/numerous convection
during the period. The RAP and NAM predict thermodynamic profiles
conducive to efficient rainfall production (warm nearly saturated
0-4km layer and moderate CAPE) after 06z Friday, with significant
0-6km vertical shear as the caveat. Likely that rainfall totals
over many areas exceed hourly FFG values. Concur with WPC
regarding the Marginal/Slight Risk over the CWA tonight/Friday.
Coordinated with BRO WFO and issued a FFA for all of the CWA for
the 00-12z Friday period. It will likely need to be extended
beyond 12z Friday yet will defer to the mid shift.
LONG TERM (Saturday through Thursday)...
Rain chances will continue through the extended period, but may some
drying by the end of next week.
A mid/upper level low will meander across TX through Saturday with
embedded short waves rounding its base and moving across S TX.
Models prog the environment to be unstable with minimal CIN and
ample amount of moisture. PWATs are progged to range from 1.6 inches
across the west to 1.9 across the northeastern portions of the CWA.
Models are also hinting at a weak boundary/convergence zone across
the northwestern CWA Sat morning and increasing diffluence aloft.
All of these features combined will be conducive for sct to num
showers and thunderstorms on Saturday with possibly a few strong
storms. QPF values are not quite as high for Sat as previous runs,
but the forecasted environment will have the potential for locally
heavy rainfall, especially across the Victoria Crossroads. The
Weather Prediction Center has a marginal risk for excessive rainfall
for the VCT area on Sat.
Slightly drier Sunday as the upper low axis shifts east of the area
and brings dry mid levels across S TX. Still enough moisture for iso
to sct convection with the better chances remaining across the VCT
area. Models prog another short wave embedded in the northwest flow
aloft to move southeast across the region Monday bringing another
round of convection. This pattern continues through the middle of
next week.
Warmer max temps Sunday through mid week combined with a humid
environment could lead to afternoon heat indices reaching 105 across
the western CWA. Monday may see heat indices ranging from 105 to
108.
MARINE...
The combination of a developing upper level low pressure system
and copious moisture will contribute to scattered/numerous showers
and thunderstorms late tonight through Friday. A weak to
moderate, to sometimes moderate, onshore flow can be expected
Saturday through the middle of next week. Isolated to scattered
showers and thunderstorms will be possible daily.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 71 83 73 87 77 / 60 60 30 20 10
Victoria 70 82 70 86 73 / 70 80 50 50 30
Laredo 71 90 72 97 76 / 50 30 10 10 0
Alice 68 86 70 92 74 / 60 50 20 20 10
Rockport 73 84 74 87 77 / 60 60 40 30 20
Cotulla 70 88 72 94 74 / 60 50 20 20 10
Kingsville 70 85 72 89 75 / 60 50 20 20 10
Navy Corpus 74 83 76 85 79 / 60 60 30 20 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until 7 AM CDT this morning For the following
zones: Aransas Islands...Bee...Calhoun Islands...Coastal
Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
Nueces...Coastal Refugio...Coastal San Patricio...Goliad...
Inland Calhoun...Inland Kleberg...Inland Nueces...Inland
Refugio...Inland San Patricio...Jim Wells...Kleberg
Islands...Live Oak...Nueces Islands...Victoria.
GM...None.
&&
ANM/88...AVIATIONHazardous weather outlook, Jun 3, 4:36 AM CDT, 22 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 436 AM CDT Thu Jun 3 2021 TXZ229>234-239>247-342>347-442-443-447-040945- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 436 AM CDT Thu Jun 3 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are possible today, with the activity becoming scattered to numerous tonight. Some strong thunderstorms will be possible. Heavy rain and some flooding will also be possible at times. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Daily chances for thunderstorms will continue from Friday through Wednesday. Heavy rain and some flooding will be possible at times. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Spotters are encouraged to relay reports of severe weather and flooding to the NWS while following local, state, and CDC guidelines. Use hashtags #ccspotter and #txwx GMZ230-235-250-255-270-275-040945- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 436 AM CDT Thu Jun 3 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are possible today, with the activity becoming scattered to numerous tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Scattered to numerous thunderstorms are expected across the Coastal Waters Friday and Saturday, then isolated to scattered thereafter. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. ANM/MCZ
In the hours before
Local storm report, Jun 3, 10:57 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1057 PM CDT THU JUN 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD 7 WSW TILDEN 28.41N 98.64W
06/03/2021 MCMULLEN TX LAW ENFORCEMENT
WATER OVER THE ROAD AT OLD FOWLERTON RD AND
MARTIN RANCH RD. ROAD IS STILL PASSABLE.
0300 PM FLOOD 6 ENE FOWLERTON 28.49N 98.74W
06/03/2021 MCMULLEN TX LAW ENFORCEMENT
WATER OVER THE ROAD ON STATE HIGHWAY 72 NEAR
ESPERANZA CREEK. ROAD IS STILL PASSABLE.
0305 PM FLOOD 10 N LOMA ALTA 28.24N 98.51W
06/03/2021 MCMULLEN TX LAW ENFORCEMENT
WATER OVER THE ROAD AT THE INTERSECTION OF
FM 1962 AND SAN DIEGO ROAD.
0500 PM FLOOD GEORGE WEST 28.33N 98.11W
06/03/2021 LIVE OAK TX PUBLIC
MULTIPLE SOCIAL MEDIA REPORTS OF MINOR
FLOODING ACROSS GEORGE WEST.
0600 PM FLOOD ALICE 27.75N 98.06W
06/03/2021 JIM WELLS TX PUBLIC
MULTIPLE SOCIAL MEDIA REPORTS OF MINOR
FLOODING ACROSS ALICE.
0639 PM FLOOD ORANGE GROVE 27.95N 97.93W
06/03/2021 JIM WELLS TX PUBLIC
REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
CROPLAND/YARD/BASEMENT FLOODING.
0620 PM FLOOD 1 W SKIDMORE 28.23N 97.70W
06/03/2021 BEE TX LAW ENFORCEMENT
REPORTS OF HIGHWAY 359 CLOSED OFF DUE TO
WATER ON THE ROAD BETWEEN SKIDMORE AND
TYNAN.
0629 PM FLOOD 4 SW BEEVILLE 28.37N 97.80W
06/03/2021 BEE TX LAW ENFORCEMENT
REPORTS OF WATER OVER HIGHWAY 59W OUTSIDE OF
BEEVILLE.
0630 PM FLOOD 2 SSE BEEVILLE 28.38N 97.74W
06/03/2021 BEE TX LAW ENFORCEMENT
REPORTS OF WATER COVERING FM888 JUST SOUTH
OF HIGHWAY 351 NEAR BEEVILLE.
0935 PM HEAVY RAIN 19 SSW LA WARD 28.61N 96.62W
06/03/2021 M1.70 INCH CALHOUN TX MESONET
MESONET STATION 8833D PORT LAVACA.
0700 PM FLOOD 6 S CORPUS CHRISTI 27.72N 97.38W
06/03/2021 NUECES TX PUBLIC
SNAPCHAT VIDEOS OF WATER PONDING ACROSS
EVERHART ROAD NEAR SOUTH PADRE ISLAND DRIVE.
&&
MCZThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:35 PM CDT | Areal Flood Advisory | CRP | Calhoun | 115 min |
| Jun 3, 9:01 PM CDT | River Flood Warning | CRP | Live Oak | 5 days |
| Jun 3, 9:16 PM CDT | River Flood Warning | CRP | Live Oak | 3 days |
| Jun 4, 3:21 AM CDT | River Flood Warning | CRP | Jim Wells | 6 hr |
| Jun 4, 5:49 AM CDT | River Flood Warning | CRP | McMullen | 41 hr |
| Jun 4, 5:53 AM CDT | River Flood Warning | CRP | Live Oak, McMullen | 3 days |
| Jun 4, 8:41 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 3 days |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.